| Model Number |
800SR32 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
03/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implant of this 32 mm mitral annuloplasty ring, an echocardiogram performed noted recurrent moderate to severe mitral regurgitation accompanied with episodes of atrial fibrillation and increasing shortness of breath.It was reported that a transesophageal echocardiogram is scheduled.No intervention or additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B2, b5 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that on january 28, 2026, the 32mm mitral annuloplasty ring was explanted and replaced with a non-medtronic mitral valve prosthesis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Corrected data: g.3: date mfr rec: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.